# SDR CALA2022092302481

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511db
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 DB CONDUCTIVITY TAPE NEEDS REPAIR CLEARED TO APPLY CONDUCTIVE TAPE REPAIR. ACCOMPLISHED INSPECTION OF TAP APPLICATIO IAW SRM 51-70-14-2R-3 PARA 6 REMOVED DAMAGED ALUMINIUM FOIL TAPE ON PANEL 511DB, REQUIRES RII APPLIED ALUMINIUM TAPE, ALONG WITH SEALANT.  REQUIRES RII PRIOR APPLIED ALUMINIUM TAPE ALONG WITH SEALANT REF SRM 51-70-14-2R-3. INSPECTION PRIOR TO PERMANANT REPAIR REF SRM 51 -70-14-2R3 TO INSTALLATION REF SRM 51-70-14-2R-3 REQUIRES RII APPROVAL ADD EMP:U395502 ADD EMP:U395502 ADD EMP:U395502 FINISHED REPAIR, INSPECTION APPROVED. REF SRM 51-70-14-2R-3 ACCOMPLISHED REPAIR INSPECTION IAW SRM 51-70-14-2R-3. CLEARED IN INSTALL.
